MathSciNet Relay Station
MathSciNet bibliographic data
MR2048667 37J05 (34A30 34C10 37B55 37E45 37H99)
Fabbri, Roberta; Johnson, Russell; Núñez, Carmen Rotation number for non-autonomous linear Hamiltonian systems. I. Basic properties. Z. Angew. Math. Phys. 54 (2003), no. 3, 484–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement